MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION AUTO CPAP W/HUMID/HT, INTL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION AUTO CPAP W/HUMID/HT, INTL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number INX500T15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Dyspnea (1816); Cough (4457); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
A continuous positive airway pressure (cpap) device was returned to a third-party service center for service.There was no report of patient harm or injury.During the evaluation of the device at a third-party service center, the sound abatement foam was found to be degraded.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation related to the device's sound abate foam.This action was reported to fda per 21 cf1 part 806.The device will be corrected per res 88058.
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging an issue related to a cpap device's sound abatement foam.The customer had alleged to have black particles blowing out of the device.The manufacturer reported there was no report of patient harm or injury.In the initial report, the patient's allegation of having a dry cough and shortness of breath was inadvertently omitted.There was no report of serious patient harm or injury.There was no report of medical intervention.The manufacturer has corrected the health effect clinical code and health effect impact code in this report.
 
Additional Manufacturer Narrative
The manufacturer previously received information alleging an issue related to a cpap device's sound abatement foam.The customer had alleged to have black particles blowing out of the device.There was no report of patient harm or injury.The device was returned to a third-party service center for investigation.During the evaluation of the device, the third-party service center visually inspected the device and did not note any finding of sound abatement foam degradation.The device did not pass final testing.The device was scrapped.The manufacturer has updated h6 in this report.

Brand Name
DREAMSTATION AUTO CPAP W/HUMID/HT, INTL
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7243512041
MDR Report Key12092936
Report Number2518422-2021-01972
Device Sequence Number4110921
Product Code BZD
UDI-Device Identifier00606959025899
UDI-Public00606959025899
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberINX500T15
Device Catalogue NumberINX500T15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2021
Supplement Date Received by Manufacturer08/16/2021
08/26/2022
Not provided
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date09/07/2021
10/10/2025
10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Patient SexUnknown